Mar 6, 2003
I am 3years HIV+. Upto this date don't taken any anti hiv virus drug treatment. Presently lossing my weight.Now 73 kgs. Please advise the medicine of anti hiv drug combination and how long this treatment continue?
Response from Dr. Young
Thank you for your question.
It would seem to me that you have symptomatic HIV disease with your weight loss.
It's very difficult for me to counsel you about which medications to take, since this depends a lot on your laboratory status, personal- and physician-preference.
Good luck- BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Fingers An Acute Symptom Of HIV?
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Over The Counter Products That Test For Vaginal Infections
- 30 Day Rna Pcr Test Is Negative
- Can Someone Get Hiv From Swallowing Semen?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.